# SDR SWAA2023051849725

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 60,150 hours, 35,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN- AFT SERVICE DOOR INSIDE DOOR HANDLE SHAFT COVER NOT SECURE.<[01] RE-SECURED PASSENGER CABIN- AFT SERVICE DOOR INSIDE DOOR HANDLE SHAFT COVER REF AMM 52-41-31.
